# SDR SWAA2021071592651

- Difficulty date: July 11, 2021
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 56,019 hours, 33,294 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AS116080294
- Part serial: 7290089
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOSS OF HYDRAULIC SYS B (PRESSURELINE FROM BSYSTEM ELECTRIC PUMP TO FILTER LEAKING) / HYDRAULIC FLEXIBLE LINE FOUND LEAKING R/H SIDE W/W P/N AS116-08-0294, IPC REF 29-11-21-11 STEM 90. REMOVED & REPLACED FLEXIBLE HOSE INSTALLATION FOR INTERIM REPAIR PROCEDURE PER MPM 53-05-08-01. PERMANENT REPAIR IS REQUIRED WITH IN 20 CALENDAR DAYS. CHK SYSTEM B HYD. FILTERS & FOUND NO METAL SHAVING. REMOVED & REPLACED "B SYS" HYDRAULIC FILTERS, LEAK CKD & FOUND GOOD PE AMM 29-11-41, AMM 29-11-51 & AMM 29-00-00. LEAK CKD & FOUND GOOD.
